Michigan, 2007Winter Storm and Winter Weather in Michigan, February 25 to 26, 2007
February 25 to 26, 2007 · NWS MQT · 10 events in 10 counties and zones
Low pressure originating in the Plains moved into the Great Lakes and dumped heavy snow over much of central Upper Michigan on the 25th and 26th. Strong east winds gusting to 35 mph accompanied the storm system and caused extensive blowing snow and near blizzard conditions over the Keweenaw Peninsula and along Green Bay.
Every event with a place to put it; 10 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Low pressure originating in the Plains moved into the Great Lakes and dumped heavy snow over much of central Upper Michigan on the 25th and 26th. Strong east winds gusting to 35 mph accompanied the storm system and caused extensive blowing snow and near blizzard conditions over the Keweenaw Peninsula and along Green Bay. The storm forced the closure of numerous schools throughout central Upper Michigan on the 26th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at Feb 24, 9:08 PM CST, 6 hours 52 minutes earlier.
Area forecast discussion, Feb 24, 9:08 PM CST, 6 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
1008 PM EST SAT FEB 24 2007
.UPDATE...
MAIN FCST ISSUE OVERNIGHT IS TIMING ONSET OF SNOW ACROSS THE SRN
FCST AREA AS MOISTURE SURGE FROM THE S FIGHTS VERY DRY AIRMASS OVER
UPPER MI.
WATER VAPOR IMAGERY AND RUC ANALYSIS SHOW A DEEP/STRONG MIDLEVEL
SYSTEM CENTERED OVER ERN KS. 00Z RAOBS REVEAL THE INTENSITY OF
SYSTEM AS EXTREMELY IMPRESSIVE 12HR 500MB HEIGHT FALLS OF 250M HAVE
OCCURRED OVER SW MO. TO E...SYSTEM HAS FORCED THE DEVELOPMENT OF
EQUALLY IMPRESSIVE LOW-LEVEL JET UPWARDS OF 60-80KT AT 850MB ACROSS
THE MID MISSISSIPPI VALLEY PER 00Z RAOBS/PROFILERS. TREMENDOUS
MOISTURE ADVECTION COMBINED WITH STRONG DYNAMICS IS RESULTING IN A
MASSIVE OF AREA OF PCPN FROM THE LWR OHIO VALLEY TO THE UPPER
MISSISSIPPI VALLEY. 00Z RAOBS INDICATE PRECIPITABLE WATER OF
200-275PCT OF NORMAL FROM MN TO THE GULF COAST...SUPPORTING THE
POTENTIAL FOR HVY PCPN FROM THIS SYSTEM. CLOSER TO HOME...IT WILL BE
A BATTLE BTWN THE INCOMING MOISTURE SURGE AND THE DRY AIRMASS
RESIDING OVER UPPER MI WHICH CONTINUES TO BE HELD IN PLACE BY DRY
ERLY LOW-LEVEL FLOW. 00Z KAPX SOUNDING SHOWED VERY DRY AIR BTWN
700MB AND 850MB (DWPT DEPRESSIONS WERE 30-40C). THIS IS
REPRESENTATIVE OF THE LOW-LEVEL DRY AIRMASS THAT CONTINUES TO ADVECT
WNW INTO UPPER MI. EVENING TAMDAR SOUNDING FROM KSAW SHOWS A SIMILAR
DRY LAYER...BUT IT IS NOT AS DEEP...BEING CONFINED TO THE 900-800MB
LAYER.
IT IS ALWAYS A VERY DIFFICULT FCST ISSUE TO DETERMINE WHEN A DRY
LAYER WILL BE SATURATED...BUT DONT THINK THE DRY AIR TONIGHT WILL BE
ABLE TO HOLD OFF THE STRONG ISENTROPIC ASCENT/DEEP LAYER FORCING
THAT IS SUPPORTING THE MDT/HVY PCPN SHIELD MOVING N INTO WI ATTM.
AT THIS POINT...WILL MAKE SOME MINOR ADJUSTMENTS TO DELAY HIGHER
POPS OVERNIGHT ACROSS THE S....BUT FULLY EXPECT SNOW TO DEVELOP NEAR
THE WI BORDER NO LATER THAN BTWN 09-12Z.
DESPITE THE INITIAL DRY AIR...HAVE SOME CONCERN THAT HEADLINES MAY
NEED TO BE EXPANDED AS 18Z GFS WAS A BIT MORE AGGRESSIVE BRINGING
SNOW N INTO MORE OF UPPER MI. 18Z RUN OF THE LOCAL NAMERICAN WRF-ARW
IS VERY AGGRESSIVE WITH NWD PUSH OF SNOW SUN...SUGGESTING HEADLINES
WILL NEED TO BE EXPANDED TO INCLUDE NEARLY ALL OF THE FCST AREA. IT
SHOWS PCPN AMOUNTS OF 0.5 TO 0.75 INCHES ACROSS ALL BUT THE NW AND
FAR E BY 06Z SUN. QUICK CHECK OF INCOMING 00Z NAM SHOWS THAT IT IS
HOLDING THE LINE...ALLOWING DRY AIR TO PREVAIL TO THE N. IT STRONGLY
SUPPORTS GOING HEADLINE AREAS WITH NO NEED TO EXPAND. SO...NO
CHANGES ARE NEEDED TO SUN FCST RIGHT NOW.
MENOMINEE COUNTY WILL BE HIT HARDEST BY THIS WINTER STORM.
CONDITIONS WILL BE WORST IN EXPOSED AREAS ALONG THE BAY AS COASTAL
CONVERGENCE WILL BOOST WINDS SPEEDS THERE...CREATING NEAR BLIZZARD
CONDITIONS.
&&
.PREV DISCUSSION (ISSUED AT 357 PM EST)...
TAKING A LOOK AT CURRENT CONDITIONS...HIGH PRESSURE RULES...AT LEAST
THE NORTHEASTERN TWO THIRDS OF THE REGION. THE CENTER OF HIGH
PRESSURE IS WELL TO OUR NORTHEAST...WITH ITS CORE OVER HUDSON BAY.
THIS HIGH WILL NOT BUDGE MUCH OVER THE NEXT SEVERAL DAYS...HELPING
TO KEEP THE EXTREME EASTERN PORTIONS OF THE CWA CLOUD FREE...AND
DRYING UP THE LOWER LEVELS OF THE ATMOSPHERE...SLOWING DOWN THE
ONSET OF SNOW FROM THE SOUTHWEST. LOOKING TO OUR SOUTHWEST...A
SLOWLY WEAKENING LOW OVER EASTERN KANSAS IS POISED TO HEAD INTO THE
GREAT LAKES REGION...BRINGING ITS MIXED BAG OF PRECIPITATION TOWARDS
THE AREA. FREEZING RAIN WAS BEING REPORTED AS FAR NORTH AS
SOUTHEASTERN MINNESOTA AND WEST CENTRAL WISCONSIN...AS TEMPERATURES
HOVER RIGHT AROUND THE FREEZING MARK. WITH PLENTY OF GULF MOISTURE
TO WORK WITH...THUNDERSTORMS WERE COMMON FROM LOUISIANA UP THROUGH
EASTERN MISSOURI...AND THEN BACK INTO KANSAS AROUND THE SURFACE
LOW...OUT AHEAD OF THE 115KT 250MB JET ACROSS NORTHERN TEXAS AND
WESTERN ARKANSAS.
MAIN FCST CONCERNS ARE HANDLING OF POTENT SHRTWV SET TO LIFT NE FM
THE SRN PLAINS AND SN TIMING/AMTS/HEADLINES. PER NCEP PREFERENCE...
GENERALLY FOLLOWED THE GFS THRU F36...THEN A BLEND OF GFS/NAM AFT
F36 FOR EVOLVING LO PRES SYS.
FOR TNGT...125KT H3 JET MAX ROUNDING UPR LO OVER THE SRN ROCKIES
FCST TO LIFT NEWD AND DRAG OCCLUDING LO TO THE MO/IA BORDER BY 12Z
SUN...FARTHER N THAN FCST BY PREVIOUS GUIDANCE BUT NOT UNRSNBL
CONSIDERING THE HEFTY DYNAMICS THAT CAUSED 00Z-12Z H3 HGT FALLS UP
TO 200M AT AMA LAST NGT. NAM IS EVEN FARTHER N WITH THE CENTER OF
LOWEST HGTS/PRES (INTO CNTRL IA)...BUT WL FOLLOW MORE CONSISTENT GFS
FOR NOW. THE AREA OF UPR DVGC TO THE N OF THE UPR JET ROUNDING THE E
SIDE OF THE LO FCST TO LIFT N INTO THE FA AFT MIDNGT. QUESTION
REMAINS HOW QUICKLY/EFFECTIVELY ACCOMPANYING UVV CAN SATURATE THE
BONE DRY LO-MID LVLS SHOWN ON THE 12Z APX RAOB/ 15Z TAMDAR SDNG FM
TVC THAT IS REPRESENTATIVE OF AIRMASS OVER THE FA. GIVEN THE SHARP
GRADIENT OF MSTR BTWN GRB/APX AT 12Z...EXPECT A VERY SHARP GRADIENT
BTWN MODERATE SN AND LTL IF ANY SN. LLVL FLOW FCST TO REMAIN E
TNGT...MAXIMIZING DRY ADVCTN. EXPECT A MAINLY DRY EVNG...BUT WL THEN
INCRS POPS OVERNGT NEAR THE WI BORDER WITH ARRIVAL OF UPR DVGC.
ADJUSTED FOR SLOWLY FALLING TO STEADY TEMPERATURES...MAINLY ACROSS
THE WESTERN HALF OF THE CWA THROUGH MIDNIGHT TONIGHT...GIVEN GOOD
MIXING IN THE LOWER LEVELS AND CLOUD COVER. AS FOR SUNDAY
NIGHT...WENT SLIGHTLY COOLER WEST AND WARMER EAST FOR HIGH
TEMPERATURES GIVEN THE FACT THAT CLOUDS WILL STILL HAVE A TOUGH TIME
GETTING INTO THE EASTERN MOST COUNTIES OF THE CWA.
NAM/GFS IN GOOD AGREEMENT SHOWING QPF BULLSEYE ARND 0.50 INCH S OF
IMT-ESC TO MNM BTWN 12Z-18Z SUN UNDER AREA OF SHARPER H4-2 DVGC IN
LEFT EXIT OF UPR JET LIFTING INTO THE LWR GRT LKS INTERACTS WITH
SHARPER ISENTROPIC LIFT ON THE 280-300K SFC (H85-6)/ESE H85 WINDS TO
50KT/AXIS OF HIER SPECIFIC HUMIDITY (ABOUT 3 G/KG AT H7-75)/SHARPER
H85-7 FGEN AND WHERE E LLVL FLOW OFFERS POTENTIAL FOR LK ENHANCEMENT
OFF NRN LK MI. 280-290KISENTROPIC LIFT/MSTR TO THE NE IS QUITE A BIT
WEAKER/ LESS...SO EXPECT A SHARP TRANSITION TO JUST THICKENING MID
CLD ASSOCIATED WITH THE BETTER LIFT PRESENT THERE ON THE 300K SFC.
THE BETTER ISENTROPIC LIFT/UPR DVGC/FGEN IS FCST TO DRIFT TO THE NE
IN THE AFTN INTO THE DRIER AIR...SO THE HVY SN IN THE MRNG OVER THE
SCNTRL MAY DIMINISH A BIT IN THE AFTN. TENDED TO SHARPEN THE NRN
EDGE OF THE HIER QPF VS WHAT WAS FCST BY GUIDANCE TO ACCOUNT FOR
TENACIOUS DRY AIR ASSOCIATED WITH SLOWLY BACKING LLVL FLOW AND MODEL
TENDENCY TO SMOOTH QPF TOO FAR INTO THE DRIER AIR.
ON SUN NGT/MON...GFS/NAM INDICATE OCCLUDED LO DRIFTING SLOWLY E...
WITH FA IN GENERAL UPR DVGC TO THE N OF CLOSED LO CENTER. BEST H85-5
QVECTOR CNVGC REMAINS OVER THE SCNTRL ZNS. ALTHOUGH THERE IS A SLOW
BACKING TREND TO THE LLVL WINDS...FLOW REMAINS FVRBL FOR A CONTINUED
LONG FETCH ACRS NRN LK MI AND PERSISTENT WEAK LK ENHANCEMENT...
MAINLY S OF HIGHWAY 2. BUT CONSIDERING THE LACK OF SHARP PERSISTENT
FGEN AND APPRECIABLE JET DYNAMICS/SHARPER UPR DVGC...AND TENDENCY
FOR SLOWLY BACKING LLVL FLOW TO ADVECT LLVL DRY AIR INTO THE FA AND
WEAKEN THE OCCLUSION TO THE S...THINK SN INTENSITY WL BE LESS THAN
EARLY ON SUN. BEST CHC FOR ADDITIONAL HEAVIER SN WL BE OVER THE FAR
SCNTRL WHERE THERE IS POTENTIAL FOR LK ENHANCEMENT/UPSLOPING. SLOWED
THE EXIT OF WEATHER DOWN SLIGHTLY...ADDING FLURRIES BEHIND THE
DEPARTING SYSTEM...FOR TUESDAY...WITH THE EXITING 500MB LOW STILL
STUCK NEAR CHICAGO AND NORTHERN INDIANA.
UPGRADED GOING WATCH TO WRNG FOR DELTA/DICKINSON/MNM COUNTIES FOR
SUN THRU MON EVEN THOUGH SN INTENSITY AT MOST PLACES WL TEND TO
DIMINISH SUN NGT/MON. SINCE BEST DYNAMICS ON SUN WL MISS IRON COUNTY
TO THE E AND THERE IS LESS CHC FOR APPRECIABLE LK ENHANCEMENT
THERE...OPTED TO ISSUE ONLY ADVY FOR THAT COUNTY.
IN THE MEDIUM/EXTENDED RANGE...EXPECT HI PRES RDG TO BRING
RELATIVELY TRANQUIL WX TUE NGT THRU WED BEFORE LO PRES E OF
DEEPENING TROF IN THE ROCKIES EJECTS TO THE NE. OPERATIONAL GUIDANCE
HAS COME INTO BETTER AGREEMENT SHOWING LO TRACKING TO THE W OF THE
CWA INTO MN BY LATE THU AND THEN INTO ONTARIO ON FRI WHILE DRAGGING
AN OCCLUSION ACRS THE FA AS ANOTHER LO DVLPS IN THE OHIO VALLEY.
EXPANDED AREA OF MIXED PCPN TO INCLUDE RA OVER THE SCNTRL ON THU/THU
NGT CONSIDERING THE STRENGTH OF SLY FLOW AHEAD OF DEEP LO TRACKING
TO THE W AND ECMWF FCST H85 TEMPS AOA 0C AT 00Z FRI. THEN COLDER
FRI-SAT WITH CYC WNW FLOW TO THE S OF LO IN ONTARIO BRINGING LES
CHCS.
COORDINATED WITH GRB.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING 08Z SUN-00Z TUE MIZ012.
WINTER STORM WARNING 12Z SUN-00Z TUE MIZ011-013.
SNOW ADVY 12Z SUN-00Z TUE MIZ010.
GALE WARNING ALL OF LAKE SUPERIOR.
GALE WARNING LAKE MICHIGAN NEAR SHORE AREAS.
&&
ROLFSON (UPDATE)
KC/KF (PREV DISCUSSION)
Hazardous weather outlook, Feb 24, 3:36 PM CST, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
436 PM EST SAT FEB 24 2007
MIZ001>007-009>014-084-085-251300-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
436 PM EST SAT FEB 24 2007 /336 PM CST SAT FEB 24 2007/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.
.DAY ONE...TONIGHT
EXPECT UP TO 2 INCHES OF SNOW TO FALL OVER SOUTHERN MENOMINEE
COUNTY BY DAWN ON SUNDAY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
EXPECT SNOW TO FALL HEAVY AT TIMES ALONG AND SOUTH OF HIGHWAY 2
BETWEEN CRYSTAL FALLS AND RAPID RIVER ON SUNDAY. AS MUCH AS 10 TO
12 INCHES WILL ACCUMULATE SOUTH OF A LINE FROM IRON MOUNTAIN TO
ESCANABA BY LATE IN THE DAY...AND EAST WIND GUSTS TO 35 MPH WILL
CAUSE AREAS OF BLOWING SNOW AND NEAR BLIZZARD CONDITIONS AT TIMES
NEAR THE GREEN BAY SOUTH OF ESCANABA INTO SUNDAY NIGHT. AN
ADDITIONAL 4 TO 5 INCHES OF SNOW WILL FALL SOUTH OF IRON MOUNTAIN
AND ESCANABA ON SUNDAY NIGHT WITH ANOTHER 1 TO 3 INCHES ON MONDAY
BEFORE THE SNOW DIMINISHES IN THE AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
LSZ221-241>248-263-264-251300-
KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE
LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI-
MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI-
HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI-
MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM
AND SOUTH OF THE US/CANADIAN BORDER-
LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD
BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING
WHITEFISH BAY-
436 PM EST SAT FEB 24 2007 /336 PM CST SAT FEB 24 2007/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.
.DAY ONE...TONIGHT
EXPECT EAST GALES TO 35 KNOTS OVER ALL OF LAKE SUPERIOR AFTER
MIDNIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
PLAN ON EAST GALES TO 40 KNOTS OVER THE WEST HALF OF LAKE SUPERIOR
AND EAST GALES TO 35 KNOTS OVER THE EAST HALF OF LAKE SUPERIOR
SUNDAY AND SUNDAY EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
LMZ221-248-262-251300-
BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND
PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID-
LINE OF THE LAKE-
436 PM EST SAT FEB 24 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.
.DAY ONE...TONIGHT
EXPECT EAST GALES TO 40 KNOTS OVER THE OPEN WATERS OF NORTHERN
LAKE MICHIGAN AFTER EARLY EVENING AND EAST GALES TO 35 KNOTS
OVER THE NEARSHORE WATERS OF LAKE MICHIGAN AND THE BAY OF GREEN
BAY AFTER MIDNIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
PLAN ON EAST GALES TO 40 KNOTS OVER THE OPEN WATERS OF NORTHERN
LAKE MICHIGAN INTO SUNDAY EVENING. THERE WILL BE EAST GALES TO 35
KNOTS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN AND THE BAY OF
GREEN BAY SUNDAY AND SUNDAY EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
KC
Winter Storm, Menominee
- When
- February 25, 4:00 AM CST to 12:00 PM CST
- Where
- Menominee forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.525, -87.510 (the zone’s center; the record gives no point)
Eight-hour snowfall total of 9 inches observed in Menominee with 6-8 inches reported at Daggett.
Winter Storm, Dickinson
- When
- February 25, 5:00 AM CST to February 26, 3:00 PM CST
- Where
- Dickinson forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.009, -87.870 (the zone’s center; the record gives no point)
Storm total snowfall of 14 inches reported at Iron Mountain.
Winter Storm, Iron
- When
- February 25, 5:00 AM CST to February 26, 7:30 PM CST
- Where
- Iron forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.209, -88.530 (the zone’s center; the record gives no point)
Storm total snowfall of 12 inches reported at Fortune Lake.
Winter Storm, Marquette
- When
- February 25, 7:00 AM EST to February 26, 4:00 PM EST
- Where
- Marquette forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.663, -87.573 (the zone’s center; the record gives no point)
Storm total snowfall reports included 18 inches at Arnold and 12 inches at Negaunee and Green Garden.
Winter Storm, Delta
- When
- February 25, 8:00 AM EST to February 26, 11:00 AM EST
- Where
- Delta forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.792, -86.871 (the zone’s center; the record gives no point)
Storm snowfall totals from the morning of the 25th through the morning of the 26th included 18 inches at Escanaba, 15 inches at Bark River and 12 inches at Garden Corners.
Winter Storm, Alger
- When
- February 25, 8:00 AM EST to February 26, 7:30 PM EST
- Where
- Alger forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.451, -86.548 (the zone’s center; the record gives no point)
Storm total snowfall of 21 inches at Trenary.
Winter Storm, Baraga
- When
- February 25, 11:00 AM EST to February 26, 11:00 AM EST
- Where
- Baraga forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.700, -88.352 (the zone’s center; the record gives no point)
Storm total snowfall of 10 inches or more reported at Three Lakes.
Winter Storm, Southern Schoolcraft
- When
- February 25, 12:00 PM EST to February 26, 2:00 PM EST
- Where
- Southern Schoolcraft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.043, -86.177 (the zone’s center; the record gives no point)
Storm total snowfall of 8-10 inches reported between Cooks and Garden Corners along Highway US-2.
Winter Weather, Northern Houghton
- When
- February 25, 12:00 PM EST to February 26, 9:00 AM EST
- Where
- Northern Houghton forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.992, -88.652 (the zone’s center; the record gives no point)
Storm total of 7.3 inches reported at Calumet. Frequent wind gusts to near 35 mph contributed to near blizzard conditions at times in snow and blowing snow.
Winter Weather, Keweenaw
- When
- February 25, 12:00 PM EST to February 26, 9:00 AM EST
- Where
- Keweenaw forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 47.283, -88.212 (the zone’s center; the record gives no point)
Storm total snowfall of 6 inches reported at Phoenix. Wind gusts near 35 mph caused extensive blowing of snow and near blizzard conditions at times.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Winter Weather in Delaware, February 25 to 26, 20072 deaths · 24 injured · 4 events
- Winter Storm and Winter Weather in Michigan, February 25 to 26, 20071 death · 8 events
- High Wind in Tennessee, February 25, 2007$160,000 · 60 kt wind · 9 events
- Lightning Strikes in Tennessee, February 25, 2007$150,000 · 2 events
- Strong Wind in South Carolina, February 25, 2007$70,000 · 7 events
- Flooding in Indiana, February 25 to 28, 2007$30,000 · 3 events
- High Wind in North Carolina, February 25, 2007$30,000 · 60 kt wind · 2 events
- Heavy Snow and High Wind in California, February 25 to 27, 2007$27,000 · 53 kt wind · 4 events
- Winter Storm and Winter Weather in New Jersey, February 25 to 26, 200721 events
- Blizzard and Ice Storm in Illinois, February 25 to 26, 200718 events
- Strong Wind in Georgia, February 25, 2007$20,000 · 2 events
- Winter Storm in Wisconsin, February 25, 200715 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 17254, 17255, 17256, 17258, 16530, 17263, 17261, 17260, 17264, 17265.